MathSciNet Relay Station
MathSciNet bibliographic data
MR2205692 (2006i:93029) 93B36 (93C23)
Yang, Fuwen; Wang, Zidong; Hung, Y. S.; Gani, Mahbub $H\sb \infty$ control for networked systems with random communication delays. IEEE Trans. Automat. Control 51 (2006), no. 3, 511–518.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement